# SDR A6WA200640329

- Difficulty date: August 19, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT FS 621 TO 625 INTERCOSTAL OBLIQUE ANGLE OBLIQUE CRACKED.  MAINTENANCE REMOVED CRACKED ANGLE AND INSTALLED A NEW ANGLE P/N 601-35012-52 IAW CRJ SRM 51-42-06.  (M)
